Oh for heaven sake, you poor thing. I have a few ideas for you. First, dehydration can lead to all manner of discomfort and pain. The drugs you have been taking may be dehydrating you and causing some of the discomfort. If I get severely dehydrated it's like I got punched in the kidneys, you know what I mean?
Also, some people have areas that just seem to suffer when more stress is added anywhere else. For example my husband had a lung infection which caused prostate swelling and pain. You may be sensitive down there and the problem will probably persist if you don't stay away from the drugs. I would return to the urologist again, however and check the prostate. The only other thought and not to be shocking at all, but to just well, if you masturbate excessively while on drugs that one diminish your sensitivity and two raise your agressiveness, you may be injuring yourself somewhat. So many drugs cause temporary impotence. But, these are just thoughts.